# SDR 97ZZZX1224

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508PC
- Make and model: Socata TB9
- Aircraft serial: 1477
- Engine: Lyc O320D2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Cracked
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS USED EXCLUSIVELY FOR FLIGHT TRAINING.  ON PRE-FLIGHT, STUDENT AND INSTRUCTOR FOUND OIL ON THE COWLING.  UPON INSPECTION, TWO CRACKS WERE FOUND ON THE CRANKSHAFT COVERGING AT THE RADIUS OF THE CRANKSHAFT AND CRANKSHAFT FLANGE.  THIS ENGINE AND PROPELLER HAVE NO HISTORY OF PROPELLER STRIKE OR SUDDEN STOPPAGE.  IN SERVICE DATE FOR THIS ENGINE AND PROPELLER 4/92.  TOTAL TIME SINCE NEW, ENGINE AND PROPELLER, 1,809 HOURS.
